# SDR UALA2010092803576

- Difficulty date: September 26, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 55,889 hours, 20,655 cycles
- Engine: Iae V2527A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 GEN BOX, 10 DEF, DOES NOT OPEN WHEN TESTED. CONNECTED O2 CONTAINER WIRES. OPERATIONAL TEST OKAY.
